# SDR 97UAL900302

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7455U
- Make and model: Boeing 727222
- Aircraft serial: 21909
- Engine: Pwa JT8D15
- System (JASC): 4990 · APU Oil System
- Part: Seal
- Part number: 6936161
- Condition: Worn
- Location: Apu
- Part time: 7,053 hours
- Stage of operation: TX
- Nature of condition: B, K
- Precautionary procedure: K

## Discrepancy

SMOKE IN CABIN AT DISPATCH TIME APU LOAD CONTROL VALVE WOULD NOT OPEN AFTERWARDS.  SUPPLEMENTAL DATA UPDATE, SEALS ON THE OIL BREATHER FITTING HAD WORN AND OIL WAS LEAKING EXTERNALLY INTO THE EXHAUST.  ALSO, THE AIR/OIL COMPRESSOR SEAL AND THE TURBINE SEAL WERE WORN. THE APU WAS REPLACED.
